IGB

Connexion

(Article of periodic en Anglais - 1981)

Document title

Optimum location theory Generalizations of some network problems and some heuristic Solutions

Authors(s) and Affiliation(s)

SMITH M. J. de ;

Abstract

Discussions de quelques généralisations des problèmes de minimisation des réseaux, problème de Steiner: métrique riemannienne et plus court chemin. (Vnm).

Source

Article of periodic

published at : Journal of regional science Philadelphia

Editor :

Millesime : 1981, vol. 21, no4 [pp. 491-505]

Bibliographic references : 12 réf.

Language

Anglais

Refdoc record number (ud4) : 12538357 : Permanent link - XML version
Powered by Pxxo